Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS JJMS Issues
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address



Volume 8, No. 2, June 2015




Edge Maximal Graphs Containing No Specific Wheels


Let k ≥ 4 be a positive integer. Let G(n;Wk) denote the class of graphs on n vertices containing no wheel Wk as a subgraph. In this paper, we study the following: (1) Edge maximal graphs containing no odd wheels. Furthermore, we characterize the extremal graphs. (2) The edge maximal graph containing no even wheels. (3) The edge maximal graph containing no specific even wheels.


Mohammad Bataineh M.M.M.Jaradat

A.M.M. Jaradat


JJMS, 2015, 8(2), 107-120

Rings on Torsion-Free Groups of Rank One and Two

This paper gives a survey about the possible rings which may be de-fined over torsion-free groups of rank one and two. In fact, we give a list of such rings which have been studied by some mathematicians over the past decades. In particular, we give a review of the authors' studies to determine such rings.


A. Najafizadeh

A. M. Aghdam

JJMS, 2015, 8(2), 121-154 

Exactness of Second Order Ordinary Differential Equations and Integrating Factors

The principle of finding an integrating factor for a none exact differential equations is extended to equations of second order. If the second order equation is not exact, under certain conditions, an integrating factor exists that transforms it to an exact one. In this paper we give explicit forms for integrating factors of the second order differential equations.


Rami Al-Ahmad

M. Al-Jararha

H. Al Mefleh


JJMS, 2015, 8(2), 155-167

Quasi αgrw-Open Maps in Topological Spaces

We introduce the notions of α-generalized regular weakly open sets, Quasi α-generalized regular weakly open maps and Quasi α-generalized regular weakly closed maps in topological spaces.

N. Selvanayaki

Gnanambal Ilango

JJMS, 2015, 8(2), 169-177

Extension of Cerone's Generalizations of Steffensen's Inequality

The aim of this paper is to extend Cerone's generalization of Ste-ffensen's inequality to positive finite measures and to give weaker conditions for obtained extension. Further, our intension is to obtain extensions of known generalizations of Steffensen's inequality in order to allow bounds that involve any two subintervals using measure theoretic aspects.


Julije Jaksetic

Josip Pecaric

Ksenija Smoljak Kalamir

JJMS, 2015, 8(2), 179-194